Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, Number 4, Pages 22–28 (Mi vmumm4337)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Realization of numerial invariant of the Siefert bundle of integrable systems by billiards

V. V. Vedyushkina, V. A. Kibkalo

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A local case of A. Fomenko conjecture on possibility of realization of a Liouville foliation with arbitrary topological Fomenko–Zieschang invariant (which is a graph with numerical marks) is discussed. In the class of billiard books, a foliation with arbitrary value of one integer mark (that corresponds to Euler class of one Seifert submanifold) was realized.

Key words: Hamiltonian system, integrability, billiard, Liouville foliation, Seifert fibration, Fomenko–Zieschang invariant.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation -6399.2018.1


Full text: PDF file (385 kB)
First page: PDF file
References: PDF file   HTML file
UDC: 517.938.5
Received: 26.09.2019

Citation: V. V. Vedyushkina, V. A. Kibkalo, “Realization of numerial invariant of the Siefert bundle of integrable systems by billiards”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, no. 4, 22–28

Citation in format AMSBIB
\Bibitem{VedKib20}
\by V.~V.~Vedyushkina, V.~A.~Kibkalo
\paper Realization of numerial invariant of the Siefert bundle of integrable systems by billiards
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2020
\issue 4
\pages 22--28
\mathnet{http://mi.mathnet.ru/vmumm4337}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm4337
  • http://mi.mathnet.ru/eng/vmumm/y2020/i4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vedyushkina, “Lokalnoe modelirovanie bilyardami sloenii Liuvillya: realizatsiya rebernykh invariantov”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2021, no. 2, 28–32  mathnet
  • Number of views:
    This page:73
    References:12
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021